# SDR FDEA201007212636

- Difficulty date: July 21, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N832623
- Condition: Corroded
- Location: Sta 1345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM WEB STA 1345 HAS CORROSION ON LOWER SIDE.  REMOVED CORROSION ON RT SIDE CREASE BEAM WEB STA 1345 IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL III.  R & R WEB IAW SRM 51-40-02.  MAJOR REPAIR.
